# SDR 07FDEA03019

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: A53810653200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK WAS CAUSED IN THE EDGE OF FLANGE SPAR RADIUS AT BEAM 2 RT AT FRAME 42.  REPAIR PERFORMED BY SMOOTH REWORK IAW EA 6-5710-103336 AND RAS/046790/014/2006 ISS "A".
